# SDR HEEA0013944

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 6720 · Tail Rotor Control System
- Part: Plate Assy
- Part number: 206001188001
- Condition: Rough
- Location: Mixing Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROUGH, RATCHETY AND CANNOT BE REPLACED. SCRAPPED BEARING AND REPLACED WITH SERVICEABLE BEARING.
